# SDR UPS99828346

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HEAVY CORROSION ON SEAT TRACK LOR FLANGE AT FS 770 AT LBL 25.  REMOVED DAMAGED SECTION OF SEAT TRACK, FS 650-875 LBL 25, PER SRM 53-2-3.
